# SDR EIA990179

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9550267
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SYR - ON TAKEOFF ROLL AT APPROX 60-80 KNOTS, AIRCRAFT EXPERIENCED SEVERE VIBRATION APPEARED TO BE COMING FROM NOSEWHEEL.  TAKEOFF WAS ABORTED AND VIBRATION STOPPED AT APPROX 25 KNOTS.  REPLACED NOSEWHEEL TIRES AFTER INSPECTION OF NOSE GEAR PER MM 32-40-2.  (M)
